funny tummy HELP PLEASE

Discussion in 'Exante' started by best friends wedding, 4 June 2011 Social URL.

  1. best friends wedding

    best friends wedding Member

    Posts:
    29
    Likes Received:
    0
    Hi There I am still struggling with a bit of funny tummy after my shakes etc

    I have already added ice and take them in smaller doses

    can anyone tell me if it is ok to take imodeum if it gets to bad on a work day
     
  2. Avatar

    MiniMins.com Matched Content

  3. fayfe

    fayfe Silver Member

    Posts:
    602
    Likes Received:
    6
    Goal Weight:
    11st1lb
    Diet:
    Exante
    Yeah should be ok - I had a dodgy stomach yesterday, it does pass though promise!
     
  4. babystar31

    babystar31 Gold Member

    Posts:
    1,886
    Likes Received:
    20
    It does pass hun but imodium should be fine to use til it does x
     
  5. paulaanne

    paulaanne Full Member

    Posts:
    84
    Likes Received:
    0
    Start Weight:
    12st0lb
    Current Weight:
    11st7lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st7lb(4.17%)
    Diet:
    weight watchers
    my funny tummy lasted 5 days then completely went the other way :jelous: hope it does,nt last too long for you.
     
  6. Getslimquick

    Getslimquick Been liberated by Exante!

    Posts:
    1,463
    Likes Received:
    20
    Start Weight:
    17st0.0lb
    Current Weight:
    10st10lb
    Goal Weight:
    10st10lb
    Lost(%):
    6st4lb(36.97%)
    Diet:
    Exante TS
    its just a matter of your body adjusting, it takes time but will settle down. Imodium is fine but probably not necessary and it can have the opposite effect. some people drink water before and after a shake to dilute the vitamins and minerals. Most find it just settles down

    Hang on in, it gets better.
    GSQ
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...